|Androgel is it enough to gain weight?
Jul 31, 2008
I have Poz for the past 16 years. Am 5 9 140 lbs. Current regimen consists of Kaletra, Viread and Rescriptor, along iwth Androgel (Testosterone gel) 1%, 5 grams. Viral Load is undetectable and TCell 670 consistenlty for the past four years. Very stable medically. Slight visceral fat in abdomen and slight fat in upper back. However, despite reistance training 3 to 4 times per week for 45 minutes each, I am not gaining weight and have slight visceral fat along with gluteal wasting. I'd like to add 10 to 15 lbs of lean muscle but it is not happening with current regimen. Please comment on my regimen and if there is more I should be doing? More Androgel or add another anabolic steroid? Thank you for your energy and effort in answering my question.
| Response from Mr. Vergel
I am going to answer your question with questions, so please feel free to answer them and email me back, ok?
1- Do you know if your free testosterone is normal? Some people using Androgel or Testim (1% testosterone gels) do not reach "normal" testosterone blood levels and have to switch to a more concentrated compounded testosterone gel.
2-Has your doctor checked your thyroid function?
3- Is your appetite good? Are you eating a balanced diet?
4- Have you talked to your doctor about using nandrolone or Oxandrin? These two anabolic agents have shown very good results when used with a background of testosterone supplementation by increasing lean body mass and stregth in poz men and women.
5-Are you getting enough sleep/rest?
6- Does your doctor work with a HIV-experienced dietitian?
7- How is your gut? Do you have diarrhea a lot?
Please help me out to help you by answering and reposting. Thanks!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Common Is Coated Tongue?
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.